# SDR ASOA2013060603760

- Difficulty date: March 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 20,754 hours, 14,376 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EFIS COMPUTER MONITOR,  IAS, ALT, HDG ON BOTH SIDES, STBY AIRSPEED ALSO FAILED, STALL FAIL, MACH TRIM CAUTION.  R & R BOTH ADC'S IAW AMM 34-13-01-000-801, 400-801.  R & R ISI IAW AMM 34-12-01-000-801, 400-801.
